Description

The Tamari lattice T[subscript n] was originally defined on bracketings of a set of n + 1 objects, with a cover relation based on the associativity rule in one direction.

The Tamari lattice T[subscript n] was originally defined on bracketings of a set of n + 1 objects, with a cover relation based on the associativity rule in one direction. Although in several related lattices, the number of maximal chains is known, quoting Knuth, “The enumeration of such paths in Tamari lattices remains mysterious.”

application/pdf

Download count: 0

Details

Contributors
Date Created
  • 2014-10-01
Resource Type
  • Text
  • Collections this item is in
    Identifier
    • Digital object identifier: 10.1090/S0002-9939-2014-12069-7
    • Identifier Type
      International standard serial number
      Identifier Value
      1088-6826
    • Identifier Type
      International standard serial number
      Identifier Value
      0002-9939

    Citation and reuse

    Cite this item

    This is a suggested citation. Consult the appropriate style guide for specific citation guidelines.

    Fishel, Susanna, & Nelson, Luke (2014). CHAINS OF MAXIMUM LENGTH IN THE TAMARI LATTICE. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 142(10), 3343-3353. http://dx.doi.org/10.1090/S0002-9939-2014-12069-7

    Machine-readable links